Far Eastern Mathematical Journal

To content of the issue


Stationary flows in acyclic queuing networks


Tsitsiashvili G.Sh., Osipova M.A.

2016, issue 2, Đ. 223-228


Abstract
In this paper an open acyclic queuing network with exponentially distributed service times is considered. Using a transformation of this network to a network of multiphase type it is proved that its flows are Poisson and some of these flows are independent. Applications to systems with retrial queues are described.

Keywords:
an acyclic queuing network, a queuing network of multiphase type, a sham node, Poisson flows, a stationary regime

Download the article (PDF-file)

References

[1] P.J. Burke, źThe output of a queuing system╗, Operations Research, 4 (1956), 699-704.
[2] T.Kh. Kormen, Ch.I. Leizerson, R.L. Rivest, K. Shtain, Algoritmy: postroenie i analiz, Vil'iams, Moskva, 2006.
[3] J.R. Jackson, źNetworks of Waiting Lines╗, Oper. Res. Vol., 5:4 (1957), 518-521.
[4] V.I. Tikhonov, M.A. Mironov, Markovskie protsessy, Sov. radio, Moskva, 1977.

To content of the issue